EconPapers    
Economics at your fingertips  
 

On zero - inflated logarithmic series distribution and its modification

C. Satheesh Kumar () and A. Riyaz Riyaz
Additional contact information
C. Satheesh Kumar: University of Kerala - India
A. Riyaz Riyaz: University of Kerala - India

Statistica, 2013, vol. 73, issue 4, 477-492

Abstract: Here we consider a zero-inflated logarithmic series distribution (ZILSD) and study some of its properties. A modified form of ZILSD is also developed and derived several important aspects of it. The parameters of modified ZILSD are estimated by method of maximum likelihood and illustrated the procedure using certain real life data sets. Further, certain test procedures are suggested.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:73:y:2013:i:4:p:477-492

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:73:y:2013:i:4:p:477-492